# SDR DALA2025112708694

- Difficulty date: November 27, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,512 hours, 10,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FOUND CORROSION AT Y450 BETWEEN FR 60 AND FR 62.   SEAT TRACK REPAIRED AS PER A330 SRM53-41-15-300-002 REV 127.02-OCT-09-2025. (LP 1323929)
